# SDR DALA2023121110129

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0101473) DURING MAJOR MAINTENANCE SERVICE ON MXA MRO AT MEX, WHILE PERFORMING DELTA TASK NO. 2020-9002 "CHECK - AIRCRAFT EXTERNAL DAMAGE IDENTIFICATION (ADF FILE) AND DENT RE-EVALUATION", A DENT WITH CREASE (LOG 0253353) WAS RE-EVALUATED ON RH FUSELAGE SKIN BETWEEN STA 847 AND STA 855, AND BETWEEN STRINGER 21 AND STRINGER 22. DAMAGE REPAIRED PER ERA 613760-14.
